Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hey everyone,

I have been using Retin-A Micro for a while and have noticed that it really helps diminish the appearance of the red marks on my skin. In the past, I have been going on a couple courses of Accutane, and now I am going on another one. In the past, my dermatologist has discouraged me from using Retin-A while I am on the Accutane, but I really want to because I want to get rid of these red marks quickly.

I know that Retin-A and Accutane are almost the same chemical compund, and so I am wondering if it is bad to use both at the same time. Are there any bad effects of using both drugs together?

Thanks.

P.S. On my first two courses of Accutane, I have lost a significant amount of hair, unfortunately. Is this common? I really fear that I might lose even *more* hair on this third course, which would really devastate me. Does anyone know about this/ know if I might lose a lot more hair?

Share this post


Link to post
Share on other sites

I think your skin will be too fragile during an Accutane course to use Retin A Micro ... I wouldn't do it.

Share this post


Link to post
Share on other sites

I think your skin will be too fragile during an Accutane course to use Retin A Micro ... I wouldn't do it.

What if I just use a little bit of Retin A Micro on the specific red spots that I have? In other words, I won't spread it all over my face, I will just use very little amounts right on a few red spots, no more. Would that be okay?

Share this post


Link to post
Share on other sites
Guest FearlessBunnyLove

I think your skin will be too fragile during an Accutane course to use Retin A Micro ... I wouldn't do it.

What if I just use a little bit of Retin A Micro on the specific red spots that I have? In other words, I won't spread it all over my face, I will just use very little amounts right on a few red spots, no more. Would that be okay?

Accutane make the skin thin and Retin A Micro will make the skin shed and renew faster. It's just not a good idea together.

Share this post


Link to post
Share on other sites
Guest Grow_To_Overthrow

They're both attempting to do the same thing, why would you double up and heighten the irritation? I wouldn't touch any acne topicals whilst taking Accutane if i were you.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×